# SDR SWAA2023090582809

- Difficulty date: July 26, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 58,272 hours, 36,697 cycles
- System (JASC): 5700 · Wing Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 642BB AT RT WING 2023-469765<[01] TOOL USED: CALIPER P/N: 500-197-30; S/N: B20189527; DUE DATE: 26-DEC-23.;[02] TOOL USED: HOTBONDER P/N: HCS9200B-AV S/N: 18196021 DUE DATE: 24-JAN-24;[03] TOOL USED: SCALE P/N: CR5200; S/N: 8343110809; DUE DATE: 21-FEB-24;[04] REPAIRED ACCESS PANEL 642BB AT RT WING IAW B737-700 SRM 51-70-04-2R-2 REPAIR 2. TOOL USED: SCALE PN:CR5200 ; SN:8342514527 DUE DATE 13/FEB/24. SEE INDIVIDUAL SIGN OFF BELOW.;[05] REPAIRED ACCESS PANEL 642BB AT RT WING IAW B737-700 SRM 51-70-04-2R-2 REPAIR 2. TOOL USED: SCALE PN:CR5200 ; SN:8342514527 DUE DATE 13/FEB/24. SEE INDIVIDUAL SIGN OFF BELOW.
